×

zbMATH — the first resource for mathematics

Uniform estimates for the finite-time ruin probability in the dependent renewal risk model. (English) Zbl 1229.91169
The paper deals with the dependent renewal risk model, in particular focusing on the finite-time ruin probability, when the claim sizes are i.i.d. with strongly subexponential tails and the interarrival times are negatively dependent.
Moreover, the authors obtain an asymptotic estimate, which holds uniformly for the time horizon varying in the positive half line.

MSC:
91B30 Risk theory, insurance (MSC2010)
91B70 Stochastic models in economics
60K10 Applications of renewal theory (reliability, demand theory, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alam, K.; Saxena, K.M.L., Positive dependence in multivariate distributions, Comm. statist. theory methods, 10, 1183-1196, (1981) · Zbl 0471.62045
[2] Asmussen, S., Approximations for the probability of ruin within finite time, Scand. actuar. J., 31-57, (1984) · Zbl 0568.62092
[3] Baltrūnas, A.; Daley, D.J.; Klüppelberg, C., Tail behaviour of the busy period of a GI/GI/1 queue with subexponential service times, Stochastic process. appl., 111, 237-258, (2004) · Zbl 1082.60080
[4] Barndorff-Nielsen, O.E.; Schmidli, H.S., Saddlepoint approximations for the probability of ruin in finite time, Scand. actuar. J., 169-186, (1995) · Zbl 0836.62082
[5] Block, H.W.; Savits, T.H.; Shaked, M., Some concepts of negative dependence, Ann. probab., 10, 765-772, (1982) · Zbl 0501.62037
[6] Chen, Y.; Chen, A.; Ng, K.W., The strong law of large numbers for extended negatively dependent random variables, J. appl. probab., 47, 908-922, (2010) · Zbl 1213.60058
[7] Chen, Y.; Yuen, K.C.; Ng, K.W., Precise large deviations of random sums in presence of negative dependence and consistent variation, Methodol. comput. appl. probab., (2010)
[8] Ebrahimi, N.; Ghosh, M., Multivariate negative dependence, Comm. statist. theory methods, 10, 307-337, (1981) · Zbl 0506.62034
[9] Embrechts, P.; Klüppelberg, C.; Mikosch, T., Modelling extremal events for insurance and finance, (1997), Springer New York · Zbl 0873.62116
[10] Embrechts, P.; Veraverbeke, N., Estimates for the probability of ruin with special emphasis on the possibility of large claims, Insurance math. econom., 1, 55-72, (1982) · Zbl 0518.62083
[11] Jiang, T., Large-deviation probabilities for maxima of sums of subexponential random variables with application to finite-time ruin probabilities, Sci. China ser. A, 51, 1257-1265, (2008) · Zbl 1149.91037
[12] Jiang, T., Asymptotic behavior of ruin probability in insurance risk model with large claims, (), 1033-1043
[13] Joag-Dev, K.; Proschan, F., Negative association of random variables with applications, Ann. statist., 11, 286-295, (1983) · Zbl 0508.62041
[14] Kaas, R.; Tang, Q., Note on the tail behavior of random walk maxima with heavy tails and negative drift, N. am. actuar. J., 7, 57-61, (2003) · Zbl 1084.60515
[15] Korshunov, D., Large-deviation probabilities for maxima of sums of independent random variables with negative Mean and subexponential distribution, Theory probab. appl., 46, 355-366, (2002) · Zbl 1005.60060
[16] Kočetova, J.; Leipus, R.; Šiaulys, J., A property of the renewal counting process with application to the finite-time ruin probability, Lith. math. J., 49, 55-61, (2009) · Zbl 1185.60098
[17] Lehmann, E.L., Some concepts of dependence, Ann. math. stat., 43, 1137-1153, (1966) · Zbl 0146.40601
[18] Leipus, R.; Šiaulys, J., Asymptotic behaviour of the finite-time ruin probability under subexponential claim sizes, Insurance math. econom., 40, 498-508, (2007) · Zbl 1183.91073
[19] Leipus, R.; Šiaulys, J., Asymptotic behaviour of the finite-time ruin probability in renewal risk model, Appl. stoch. models bus. ind., 25, 309-321, (2009) · Zbl 1224.91070
[20] Malinovskii, V.K., Approximations and upper bounds on probabilities of large deviations in the problem of ruin within finite time, Scand. actuar. J., 124-147, (1996) · Zbl 0864.62070
[21] Matula, P., A note on the almost sure convergence of sums of negatively dependent random variables, Statist. probab. lett., 15, 209-213, (1992) · Zbl 0925.60024
[22] Pitman, E.J.G., Subexponential distribution functions, J. aust. math. soc. A, 29, 337-347, (1980) · Zbl 0425.60012
[23] Tang, Q., Asymptotics for the finite time ruin probability in the renewal model with consistent variation, Stoch. models, 20, 281-297, (2004) · Zbl 1130.60312
[24] Tang, Q., Uniform estimates for the tail probability of maxima over finite horizons with subexponential tails, Probab. engrg. inform. sci., 18, 71-86, (2004) · Zbl 1040.60038
[25] Tang, Q., Insensitivity to negative dependence of the asymptotic behavior of precise large deviations, Electron. J. probab., 11, 107-120, (2006) · Zbl 1109.60021
[26] Veraverbeke, N., Asymptotic behavior of Wiener-Hopf factors of a random walk, Stochastic process. appl., 5, 27-37, (1977) · Zbl 0353.60073
[27] von Bahr, B., Ruin probabilities expressed in terms of ladder height distributions, Scand. actuar. J., 190-204, (1974) · Zbl 0321.62103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.